| Model Number |
TFL-PLS |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the soltive laser system was plugged in, the user reported it smelled like burning.This issue was observed during preparation for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.